# SDR P5CA2019061210119

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 15,033 hours, 4,274 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Guide Vane
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE EICAS MESSAGE.  REMOVED AND REPLACED APU INLET GUIDE VANE, ACTUATOR BLEED SYSTEM OPS CHECK NORMAL PER AMM 49-52-02.
